Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
I have to remove my GallbladderJan 25, 2015
Defaulting on using ARV'sJan 23, 2015
Optical nerve neuritisJan 23, 2015
still effective?Jan 22, 2015
missed doses of Atripla Jan 21, 2015
stribild weight gain and bloatingJan 21, 2015
atripla side effects Jan 21, 2015
TriumeqJan 18, 2015
atriplaJan 18, 2015
Lipoprotein (a)Jan 18, 2015
DOLUTEGRAVIR+TRUVADA and Lipodistrophy !Jan 16, 2015
Switching from Atripla to Truvada/SustivaJan 16, 2015
Atripla and cold soresJan 14, 2015
Menos efectos adversos Raltegravir o Maraviroc?Jan 14, 2015
weight lossJan 12, 2015
Darkening of skin, possible causes?Jan 11, 2015
Combivir double dosedJan 11, 2015
odor in urine and vaginal irritationJan 11, 2015
Stribild and weight loss formulaJan 9, 2015
Alopecia areata caused by Atripla?Jan 9, 2015
Side effectsJan 9, 2015
Organ FailureJan 7, 2015
started hiv treatment 6 days ago Jan 7, 2015
Will all my new meds affect my hivJan 7, 2015
effect Jan 2, 2015
when it is going to finish??Jan 2, 2015
viral load decreaseDec 31, 2014
This may help othersDec 31, 2014
Life expectancy Dec 29, 2014
Medicine effects on heart and kidney.Dec 29, 2014
PEP medication side effects or first HIV symptoms?Dec 26, 2014
Alcohol and AtriplaDec 26, 2014
TribussDec 24, 2014
Rapid increase in CD4 & drop in viral loadDec 24, 2014
Chronic loose stoolsDec 20, 2014
LD as result of truvada and edurant pepDec 20, 2014
Frustrated Dec 19, 2014
re. Anal fissure/ CHOPDec 17, 2014
Turvada and Edurant PEP and lipodistrophyDec 14, 2014
Supplements Interaction with AtriplaDec 14, 2014
Side effects from taking compleraDec 12, 2014
HIV, Syphillus, Anemia and weight lossDec 10, 2014
Ligament pain behind right kneeDec 10, 2014
What PI is least likely to cause diabetes?Dec 10, 2014
less side effectsDec 9, 2014
RE: chronic anal fissure, hiv and just finished chop chemoDec 9, 2014
chronic anal fissure, hiv and just finished chop chemoDec 7, 2014
Endlessly itchingDec 5, 2014
Re: Nov. 12, resistant to all but PI's, etc.Dec 3, 2014
vein in legs (vein reflux issues)Dec 2, 2014
Constant diarrhoea Dec 2, 2014
on atripla for 6 yearsDec 2, 2014
Folic Acid InteractionDec 2, 2014
PEP treatment, ligaments and bonesNov 30, 2014
Viramune + Truvada + Gym ProteinNov 30, 2014
Kaposi Sarcoma (KS)Nov 28, 2014
Tinnitus after starting AtriplaNov 26, 2014
Is anejaculation being caused by my ARVs?Nov 26, 2014
Medically Necessary Dental ServicesNov 26, 2014
TAF side effectsNov 26, 2014

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement